# SDR SWAA2013010911297

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN BULL NOSE INOP AT ROW 13 ABC.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT ROW 13 ABC IAW AMM 33-51-42-962-001, AND PERFORMED TEST IS OK.
